# SDR AALA202312079957

- Difficulty date: November 9, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING PYLON AFT SHACKLE AFT ATTACH FITTING AT PYLON STATION 8293 AND PYLON RIB 10. REPLACED ATTACH FITTING PER AMM 54-51-17.
